# SDR SWIA200516056

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 10,296 hours, 8,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING "LEVEL" EMERGENCY LIGHT (FLOOD) 1 AT FARTHEST AFT "INOP".  RELAMPED LAMP.  OPERATIONAL CHECK GOOD.
